# SDR VNAA0207006

- Difficulty date: July 4, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 16,720 hours, 20,930 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Shim
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN CAK, THE NOSE GEAR AND MAIN GEAR INDICATION WAS NORMAL AND GREEN.  HOWEVER, THE GEAR HANDLE WAS FLASHING AND THE AURAL HORN WAS HEARD.  MAINTENANCE INSPECTED AND FOUND THE DOWN LOCK PROXI SENSOR TO BE OUT OF GAP .030  ON THE BACK SIDE.  THE AIRCRAFT WAS THEN FERRIED TO DAY.  MAINTENANCE  THEN INSPECTED AND REPLACED THE SHIMS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
